On the difference between two neighbouring prime numbers.
- Volume: 43, Issue: 6, page 799-814
- ISSN: 0368-8666
Access Full Article
topHow to cite
topЧудаков, Н.Г.. "On the difference between two neighbouring prime numbers.." Matematiceskij sbornik 43.6 799-814. <http://eudml.org/doc/64878>.
@article{Чудаков,
author = {Чудаков, Н.Г.},
journal = {Matematiceskij sbornik},
keywords = {Number theory},
language = {eng},
number = {6},
pages = {799-814},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the difference between two neighbouring prime numbers.},
url = {http://eudml.org/doc/64878},
volume = {43},
}
TY - JOUR
AU - Чудаков, Н.Г.
TI - On the difference between two neighbouring prime numbers.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 6
SP - 799
EP - 814
LA - eng
KW - Number theory
UR - http://eudml.org/doc/64878
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.